Shortness of breath is found among people with Urinary tract infection, especially for people who are female, 60+ old, take medication Macrobid and have Hypertension. We study 1,017 people who have Shortness of breath and Urinary tract infection from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Urinary tract infection can be treated by Macrobid, Cipro, Ciprofloxacin hydrochloride, Nitrofurantoin, Bactrim (latest reports from 111,175 Urinary tract infection patients)
Shortness of breath has been reported by people with high blood pressure, chronic obstructive pulmonary disease, asthma, primary pulmonary hypertension, rheumatoid arthritis (latest reports from 283,849 Shortness of breath patients).
On Oct, 17, 2016
1,017 people who have Urinary Tract Infection and Shortness Of Breath are studied.
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
I'm 16 and a virgin so therefore I am not pregnant On september after my period I ended up at the ER due to vomiting and a Urinary Tract Infection and now I missed my period I was suppose to get it the 1st of this month on the second week I stained myself and it was blood and then the next day ...
I had been having some bleeding between periods 3 times prior (it was very little blood and it increased each time) and I thought it was from taking too much Tylenol for cramps and pains but I went to urgent care and was told I have a UTI (urinary tract infection). I believe the ciprofloxacin ...
Started with 20 mg of Latuda with dinner for a week with a little burning and tightness and sort of heat in my chest, and then I went up to 40 mg after a week or 8 days, hoping the symptoms would stop. After upping to 40mg, I started feeling rapid heart beat and extreme yawning as if I couldn't ...
I've been taking Paxil and welbutrin for 4 months and it has been wonderful for me, anxiety, irritability, weepiness, has diminished considerable. A month ago I increased my dose to 20mg and have started getting complaints from my family about how loud my snoring has been lately and I'm finding ...
Sudden tachycardia and stomach disconfort (mild pain and burping) especially while sleeping. Tachycardia (max 110 bpm but rare, rather 100 bpm) lasts about 30/60 min. Dizziness and breathless only a few seconds. Only once happened while walking after workout, when no physical activity was ...
My name is Jim I have experimented and found that I am short of breath due to my test cypionate. Are there any alternatives what should I try next I don't want to give up on testosterone replacement therapy should I try gel cream should I try Enanthate or propionate?
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.